Tokyo Journal of Mathematics

Local Topological Properties of Differentiable Mappings II

Takuo FUKUDA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 08, Number 2 (1985), 501-520.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151231

Digital Object Identifier
doi:10.3836/tjm/1270151231

Mathematical Reviews number (MathSciNet)
MR827005

Zentralblatt MATH identifier
0599.58010

Citation

FUKUDA, Takuo. Local Topological Properties of Differentiable Mappings II. Tokyo J. Math. 08 (1985), no. 2, 501--520. doi:10.3836/tjm/1270151231. https://projecteuclid.org/euclid.tjm/1270151231


Export citation